Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the invariance of $ q$-convexity and hyperconvexity under finite holomorphic surjections

Authors: Nguyẽn Văn Khuê and Lê Văn Thành
Journal: Trans. Amer. Math. Soc. 302 (1987), 47-54
MSC: Primary 32F10; Secondary 32H35
MathSciNet review: 887495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we have proved that 0-convexity and hyperconvexity are invariant under finite holomorphic surjections. Invariance of cohomological $ q$-convexity for the case of finite dimension also has been established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F10, 32H35

Retrieve articles in all journals with MSC: 32F10, 32H35

Additional Information

PII: S 0002-9947(1987)0887495-2
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia